# SDR ASAA2022103140546

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,141 hours, 9,977 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: FG32300021
- Condition: Leaking
- Location: Fuel Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING / LEAKING FROM ACCESS PANEL BELOW RIGHT WING INBOARD OF #2 ENGINE . APPEARS TO BE COMING FROM MOST OUTBOARD OF THE THREE PANELS IN THIS LOCATION. GROUNDED - YES. REPLACED GASKET AND REINSTALLED FUEL PANEL 632AB REF B737-900 AMM 28-11-11.
